Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 113, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Interconnections between the structure theory of set addition and rewritability in groups
Gregory A. Freiman and Boris M. Schein.
Proc. Amer. Math. Soc. 113 (1991), 899-910
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072338
The monodromy of certain families of linear series is at least the alternating group
Dan Edidin.
Proc. Amer. Math. Soc. 113 (1991), 911-922
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1069686
A note on the homology of free abelianized extensions
Brian Hartley and Ralph Stöhr.
Proc. Amer. Math. Soc. 113 (1991), 923-932
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1079699
Length functions on integral domains
David F. Anderson and Paula Pruis.
Proc. Amer. Math. Soc. 113 (1991), 933-937
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1057742
On the Sendov conjecture for sixth degree polynomials
Johnny E. Brown.
Proc. Amer. Math. Soc. 113 (1991), 939-946
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1081693
On isomorphisms of inductive limit $C^{*}$-algebras
Klaus Thomsen.
Proc. Amer. Math. Soc. 113 (1991), 947-953
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1087472
Product shifts on $B(H)$
P. J. Stacey.
Proc. Amer. Math. Soc. 113 (1991), 955-963
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1057945
Group-valued charges: common extensions and the infinite Chinese remainder property
K. P. S. Bhaskara Rao and R. M. Shortt.
Proc. Amer. Math. Soc. 113 (1991), 965-972
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1059633
On the cohomology ring of hyperplane complements
Richard Jozsa and John Rice.
Proc. Amer. Math. Soc. 113 (1991), 973-981
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1065085
On fixed point theorems of nonexpansive mappings in product spaces
Kok-Keong Tan and Hong Kun Xu.
Proc. Amer. Math. Soc. 113 (1991), 983-989
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1062839
Homogeneous polynomials and invariant subspaces in the polydisc. II
Takahiko Nakazi and Katsutoshi Takahashi.
Proc. Amer. Math. Soc. 113 (1991), 991-997
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1069293
Bounded and zero-convergent solutions of a class of Stieltjes integro-differential equations
Shao Zhu Chen, Qing Guang Huang and L. H. Erbe.
Proc. Amer. Math. Soc. 113 (1991), 999-1008
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1070513
On the relative strength of two absolute summability methods
Hüseyin Bor.
Proc. Amer. Math. Soc. 113 (1991), 1009-1012
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1068115
A rigid Borel space
Bohdan Aniszczyk.
Proc. Amer. Math. Soc. 113 (1991), 1013-1015
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1076571
On the optimal asymptotic eigenvalue behaviour of weakly singular integral operators
Fernando Cobos, Svante Janson and Thomas Kühn.
Proc. Amer. Math. Soc. 113 (1991), 1017-1022
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1060720
“Lebesgue measure” on $R^{∞}$
Richard Baker.
Proc. Amer. Math. Soc. 113 (1991), 1023-1029
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1062827
Weight structure theorems and factorization of positive operators
Steven Bloom and Ron Kerman.
Proc. Amer. Math. Soc. 113 (1991), 1031-1037
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072085
Spectral radius formulae in quotient $C^{*}$-algebras
Vladimir Rakočević.
Proc. Amer. Math. Soc. 113 (1991), 1039-1040
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1075949
A global pinching theorem for compact minimal surfaces in $S^{3}$
Yi-Jung Hsu.
Proc. Amer. Math. Soc. 113 (1991), 1041-1044
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1086331
Some structure theorems for complete constant mean curvature surfaces with boundary a convex curve
Ricardo Sa Earp and Harold Rosenberg.
Proc. Amer. Math. Soc. 113 (1991), 1045-1053
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072337
An independence result in several complex variables
László Lempert and Lee A. Rubel.
Proc. Amer. Math. Soc. 113 (1991), 1055-1065
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1052577
Remarks on partitioner algebras
Alan Dow and Ryszard Frankiewicz.
Proc. Amer. Math. Soc. 113 (1991), 1067-1070
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1062385
Pseudomoments for generalized domains of attraction
Mark M. Meerschaert.
Proc. Amer. Math. Soc. 113 (1991), 1071-1075
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1055775
Real zeros of random algebraic polynomials
K. Farahmand.
Proc. Amer. Math. Soc. 113 (1991), 1077-1084
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1077787
A characterization of spherical series representations of the free group
Gabriella Kuhn and Tim Steger.
Proc. Amer. Math. Soc. 113 (1991), 1085-1096
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1064905
The action of the Steenrod squares on the modular invariants of linear groups
Nguyên H. V. Hung.
Proc. Amer. Math. Soc. 113 (1991), 1097-1104
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1064904
Discretization in the method of averaging
Michal Fečkan.
Proc. Amer. Math. Soc. 113 (1991), 1105-1113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1068119
Entropy of semipatterns or how to connect the dots to minimize entropy
Jonathan Ashley, Ethan M. Coven and William Geller.
Proc. Amer. Math. Soc. 113 (1991), 1115-1121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1086320
A Polish topology for the closed subsets of a Polish space
Gerald Beer.
Proc. Amer. Math. Soc. 113 (1991), 1123-1133
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1065940
Two-bridge links with unlinking number one
Peter Kohn.
Proc. Amer. Math. Soc. 113 (1991), 1135-1147
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1079893
On intersection of compacta in Euclidean space. II
A. N. Dranishnikov.
Proc. Amer. Math. Soc. 113 (1991), 1149-1154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1060721
Spaces without cohomological dimension preserving compactifications
Jerzy Dydak and John J. Walsh.
Proc. Amer. Math. Soc. 113 (1991), 1155-1162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1081695
An end-faithful spanning tree counterexample
Paul Seymour and Robin Thomas.
Proc. Amer. Math. Soc. 113 (1991), 1163-1171
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1045600
Finitely cyclic homogeneous continua
Paweł Krupski and James T. Rogers.
Proc. Amer. Math. Soc. 113 (1991), 1173-1177
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1062393
Algebras realized by $n$ rational homotopy types
Gregory Lupton.
Proc. Amer. Math. Soc. 113 (1991), 1179-1184
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1073529